# SDR DLM88030622

- Difficulty date: July 9, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 37,284 hours, 29,775 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6712152180
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IR: TAIL COMPARTMENT TEMP HI LIGHT CAME ON AT 400 FT.  REPLACED TAIL TEMP HI SENSOR. RAN ENGINES TO TAKEOFF POWER. ALL INDICATIONS NORMAL.
